Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math., Issue 2017, pp. 83-98. Download full version Download PDF PDF (456 KB)
Received on 14 June 2017;
Accepted in final form on 20 November 2017;
Published online on 30 November 2017;
Communicated with Victor Jiménez López.

Existence Result for an Impulsive Ordinary Differential Problem
by Bahya Roummani and Abdelghani Ouahab

Abstract
Abstract
Keywords
impulses, Cauchy problem, fixed point, compactness, $R_{\delta}$.
Mathematics Subject Classification
(2010) 34A60.
BibTeX reference
@ARTICLE{oaumb2017005,
  author = {Bahya Roummani},
  author = {Abdelghani Ouahab},
  title = {Existence Result for an Impulsive Ordinary Differential Problem},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2017},
  pages = {83--98},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017